Immune-related cutaneous adverse events (ircAE) are commonly seen with immune checkpoint inhibitors such as atezolizumab. Atezolizumab-induced psoriasis has been previously reported as an ircAE, especially in patients with pre-existing psoriasis. The severity of the reaction influences treatment of the cutaneous eruption. Biologics should be considered as a treatment option for severe refractory psoriasiform eruptions even in patients with complex medical conditions like chronic infections and malignancy. This is the first reported case of successful treatment of atezolizumab-induced psoriasiform eruption with ixekizumab, a neutralizing IL17A monoclonal antibody, to the best of our knowledge. Herein, we present a 63-year-old man with a history of human immunodeficiency virus and psoriasis who presented with atezolizumab-induced psoriasiform eruption while being treated for metastatic hepatocellular carcinoma. After initiating ixekizumab, atezolizumab was restarted without cutaneous eruption.